Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

jaws86 posted:
Icant help anyone anymore. I cant even take care of myself(crying)
lexismom11 responded:
Sometimes all you can do is take care of yourself. You will not always be in a position to help others. Sometimes that's not possible. The only thing you have to worry about right now is taking care of yourself. You must come first and everyone else second. This may sound selfish, but you cannot care for others if you are not caring for yourself.
Haylen_WebMD_Staff responded:
Hey Jaws. It sounds like you are having a rough time. Please check in with your doctor or therapist! I'd also like to point you to the WebMD Crisis Resources Links. Please pick up the phone if you feel that you are in danger of hurting yourself:

I'm glad you reached your destination safely and hope you will reach out off-line for support -

jaws86 replied to Haylen_WebMD_Staff's response:
Sorry, no more doctors,no more medicine.
jaws86 replied to chez1's response:
There is no more life left in me.Please forgive me.Peace.
jaws86 replied to jaws86's response:
I will post no more.Dont worry about me.
deasertrose replied to jaws86's response:
I just replied and it disappered.
Don't go away cause I know there are a bunch of us who want to help you. You may not know me but I care. I might not be able to help you cause everything I say is stupid. I know exactly how you feel cause I want to do the same as you. I have'n seen my pdoc is the end of Sept. and I don't have an appointment till Nov. 20th. What am I suppose to do. I'm sorry just wanted you to know that we care.(HUGS)
jaws86 replied to Haylen_WebMD_Staff's response:
Can anyone from staff contact me or susiemargaret
Haylen_WebMD_Staff replied to jaws86's response:
Hi Jaws,

I'm so sorry you are having a hard time! WebMD mods do not write to members directly. However, you can send an email to and we'll be happy to reply.

I strongly encourage you to get some off line help. This community can support you but we can't pick up the phone for you or be with you in person. Please take those steps yourself to stay safe. I'm not a doctor or nurse and can't provide you with medical advice or crisis intervention services. But, you may wish to click or paste the following URL into your browser's address locator for our crisis resources: . As always, if you think you might have an emergency, please call your physician or 911 immediately.

jaws86 replied to Haylen_WebMD_Staff's response:
I just wanted an e-mail or a return reply that is all. Thanks for nothing.
jaws86 replied to Haylen_WebMD_Staff's response:
I am a former nurse with 25 years under my belt and having immeasureable grief because I cant do it anymore because of disability. I dont want to go on without nursing

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
30 of 41 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.